# SDR USAA040281

- Difficulty date: June 8, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N575US
- Make and model: Boeing 737301
- Aircraft serial: 23740
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Part time: 50,306 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BULKHEAD STIFFENER 1 INCH BY 2 INCH AREA, STATION 1016 LBL 0.  REMOVED CORROSION AND INSTALLED REPAIR PER BOEING DWG 65C28106.  (M)
